Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Dymov Andrej Victorovich
(recent publications)
| by years | scientific publications | by types |



   2018
1. A. I. Bufetov, A. V. Dymov, H. Osada, “The logarithmic derivative for point processes with equivalent Palm measures”, Journal of the Mathematical Society of Japan, 2018 (to appear) , arXiv: 1707.01773
2. A. V. Dymov, “Asymptotic Behavior of a Network of Oscillators Coupled to Thermostats of Finite Energy”, Russ. J. Math. Phys., 25:2 (2018), 183–199  mathnet  crossref  isi  scopus

   2017
3. A. I. Bufetov, A. V. Dymov, A functional limit theorem for the sine-process, 2017 , 55 pp., arXiv: 1701.00111
4. A. Dymov, Freezing effect in a chain of oscillators coupled with thermostats of finite energy, 2017 , 22 pp., arXiv: 1711.00778

   2016
5. Andrey Dymov, “Nonequilibrium statistical mechanics of weakly stochastically perturbed system of oscillators”, Ann. Henri Poincaré, 17:7 (2016), 1825–1882  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 2)
6. A. V. Dymov, “Nonequilibrium statistical mechanics of a solid immersed in a continuum”, Proc. Steklov Inst. Math., 295 (2016), 95–128  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2015
7. A. Dymov, “Nonequilibrium statistical mechanics of Hamiltonian rotators with alternated spins”, J. Stat. Phys., 158:4 (2015), 968–1006  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 4)  scopus (cited: 4)

   2012
8. A. V. Dymov, “Dissipative effects in a linear Lagrangian system with infinitely many degrees of freedom”, Izv. Math., 76:6 (2012), 1116–1149  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 4)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018